# SDR AALA201804049042

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 9,826 hours, 3,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY  LIGHT DAMAGED.  REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-13.
